MathSciNet Relay Station
MathSciNet bibliographic data
MR703827 (85c:60003) 60B05 (60J05)
Karr, Alan F. Extreme points of certain sets of probability measures, with applications. Math. Oper. Res. 8 (1983), no. 1, 74–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement